# SDR SWAA096324

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 77,391 hours, 71,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 6 TO ROW 8.  REMOVED AND REPLACED BATTERY PACK PER MM.
